# SDR SWAA011394

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 31,979 hours, 32,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LOWER EMERGENCY FLASHLIGHT INOP AT AFT CABIN.  REMOVED AND REPLACED FLASHLIGHT PER MM.
